MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR 01.25.011 COCR BALL HEAD 12/14 28 SIZE S -3.5; HIP BALL HEAD

MEDACTA INTERNATIONAL SA COCR 01.25.011 COCR BALL HEAD 12/14 28 SIZE S -3.5; HIP BALL HEAD
Model Number 01.25.011
Health Effect - Clinical Code Pain (1994)
Date of Event 08/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 august 2021: lot 2010461: (b)(4) items manufactured and released on 19-jan-2021.Expiration date: 2025-dec-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Other devices involved: batch review performed on 18 august 2021: versafitcup dm 01.26.2854mhc double mobility hc liner 28/dmg (k092265) lot 2100184: (b)(4) items manufactured and released on 18-march-2021.Expiration date: 2026-march-04.No anomalies found related to the problem.To date, 94 items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.1 month after the primary surgery, the surgeon revised all components and the surgery was completed successfully.

Brand Name
COCR 01.25.011 COCR BALL HEAD 12/14 28 SIZE S -3.5
Common Device Name
HIP BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12475408
Report Number3005180920-2021-00741
Device Sequence Number3939468
Product Code JDI
UDI-Device Identifier07630030805103
UDI-Public07630030805103
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/29/2025
Device Model Number01.25.011
Device Catalogue Number01.25.011
Device Lot Number2010461
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;